# SDR USAA040190

- Difficulty date: May 4, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 46,468 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 1.5 INCHES, BS 727 0 PLUS 12 STRINGER 24R.  INSTALLED DOUBLER PER SRM 53-00-01, FIG 229.  (M)
